# SDR F3LA00234

- Difficulty date: September 7, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK, INSPECTION REPORTED CRACK IN FORWARD PRESSURE BULKHEAD FLOOR STRUCTURE NEXT TO INTERCOSTAL, WL 207, LBL 27.  MAINTENANCE INSTALLED NEW WEB PER SRM 51-30-2.  (M)
